# SDR YENA2025080100794

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A321-271NX
- Aircraft serial: 05349
- Aircraft time: 47,886 hours, 15,994 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#2709, JFK-SDQ. INFLIGHT CREW COMPLAINED OF ODOR THROUGHOUT CABIN STARTING ON SHORT FINAL AND GETTING WORSE AFTER SHUTDOWN . APU NOT RUNNING AT START OF ODOR EVENT; AFTER SPEAKING TO FLT CREW, THEY CLARIFIED ODOR WAS NOTICE BY INFLIGHT AT GROUND WHEN TAXING TO GATE. PERFORMED INSPECTION IAW TSM 5-50-00-869-051-A, FOUND APU AT FAULT LEAKING OIL. DEFERED APU SEE LG PG. 4338735 ITEM 1. PERFORMED. LEVEL A ECS DECONTAMINATION TYPE 1. COMPLY WITH INFO NOTICE 2017-T015L.
